바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

ON SEQUENTIAL TOPOLOGICAL GROUPS

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2018, v.25 no.4, pp.243-252
https://doi.org/10.7468/jksmeb.2018.25.4.243
Ince, Ibrahim
Ersoy, Soley

Abstract

In this paper, we study the sequentially open and closed subsets of sequential topological groups determined by sequentially continuous group homomorphism. In particular, we investigate the sequentially openness (closedness) and sequentially compactness of subsets of sequential topological groups by the aid of sequentially continuity, sequentially interior or closure operators. Moreover, we explore subgroup and sequential quotient group of a sequential topological group.

keywords
sequential spaces, topological groups

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics